# SDR PIDR2006023

- Difficulty date: January 5, 2006
- Submitted: October 18, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986.5 FLOORBEAM CORRODED AT A PREVIOUS REPAIR FROM RBL14 TO RBL18.  REPLACED UPPER T CAP OF FLOORBEAM IAW EA NR 53-264.
